# SDR SWAA2014100132501

- Difficulty date: September 20, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 50,319 hours, 29,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INBD FLANGE CRACKED AT BS 727B LBL 24.75.  REPAIRED FLANGE IAW EA.
